Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Diffeomorphisms of the $ 2$-sphere


Author: Stephen Smale
Journal: Proc. Amer. Math. Soc. 10 (1959), 621-626
MSC: Primary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0112149-8
MathSciNet review: 0112149
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Kelley, General topology, New York, 1955. MR 0070144 (16:1136c)
  • [2] H. Kneser, Die Deformationssätze der einfach zusammenhängenden Flacher, Math. Z. vol. 25 (1926) pp. 362-372. MR 1544816
  • [3] J. Munkres, Differentiable isotopies on the two-sphere, Abstract 548-137, Notices Amer. Math. Soc. vol. 5 (1958) p. 582.
  • [4] R. Thom, Les singularites das applications differentiables, Ann. Inst. Fourier, Grenoble vol. 6 (1956) pp. 43-87. MR 0087149 (19:310a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.00

Retrieve articles in all journals with MSC: 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0112149-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society